# SDR AALA201601069004

- Difficulty date: January 5, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 47,494 hours, 27,055 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30665405
- Part serial: A5444
- Condition: Defective
- Location: L2 Door
- Part time: 59,758 hours, 30,003 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MX.  PAX CREW DOOR 832, L2, SLIDE RAFT CONTACTS FUSELAGE WHEN DOOR IS FULLY OPEN.  REPLACED PAX L2, SLIDE RAFT IAW JC 26C83252008.
